`a`
Journal of Modern Dynamics (JMD)
 

Growth of periodic orbits and generalized diagonals for typical triangular billiards
Pages: 31 - 44, Issue 1, March 2013

doi:10.3934/jmd.2013.7.31      Abstract        References        Full text (263.5K)           Related Articles

Dmitri Scheglov - Department of Mathematics, University of Oklahoma, Norman, OK 73019-3103, United States (email)

1 J. Cassaigne, P. Hubert and S. Troubetzkoy, Complexity and growth for polygonal billiards, Ann. Inst. Fourier (Grenoble), 52 (2002), 835-847.       
2 E. Gutkin and M. Rams, Growth rates for geometric complexities and counting functions in polygonal billiards, Ergodic Theory Dynam. Systems, 29 (2009), 1163-1183.       
3 E. Gutkin and S. Tabachnikov, Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature, (English summary) Mosc. Math. J., 6 (2006), 673-701, 772.       
4 E. Gutkin and S. Troubetzkoy, Directional flows and strong recurrence for polygonal billiards, Proceedings of the International Congress of Dynamical Systems, Montevideo, Uruguay.
5 B. Hasselblatt, ed., "Dynamics, Ergodic Theory, and Geometry," Mathematical Sciences Research Institute Publications, 54, Cambridge University Press, Cambridge, 2007.       
6 V. Kaloshin and I. Rodnianski, Diophantine properties of elements of SO(3), Geom. Funct. Anal., 11 (2001), 953-970.       
7 A. Katok, Five most resistant problems in dynamics. Available from: http://www.math.psu.edu/katok_a/pub/5problems-expanded.pdf.
8 A. Katok, The growth rate for the number of singular and periodic orbits for a polygonal billiard, Comm. Math. Phys., 111 (1987), 151-160.       
9 A. Katok and A. Zemlyakov, Topological transitivity of billiards in polygons, Mat. Zametki, 18 (1975), 291-300.       
10 H. Masur, The growth rate of trajectories of a quadratic differential, Ergod. Th. Dyn. Sys., 10 (1990), 151-176.       
11 H. Masur, Lower bounds for the number of saddle connections and closed trajectories of a quadratic differential, in "Holomorphic Functions and Moduli, Vol. 1" (ed. D. Drasin) (Berkeley, CA, 1986), Math. Sci. Res. Inst. Publ., 10, Springer, New York, 1988.       
12 D. Scheglov, Lower bounds on directional complexity for irrational triangle billiards, preprint.
13 S. Troubetzkoy, Complexity lower bounds for polygonal billiards, Chaos, 8 (1998), 242-244.       
14 Y. Vorobets, Ergodicity of billiards in polygons, Mat. Sb., 188 (1997), 65-112.       

Go to top